Lawvere–Tierney sheaves in Algebraic Set Theory

Awodey, S, Gambino, N, Lumsdaine, PL et al. (1 more author) (2009) Lawvere–Tierney sheaves in Algebraic Set Theory. The Journal of Symbolic Logic, 74 (03). pp. 861-890. ISSN 0022-4812



  • Awodey, S
  • Gambino, N
  • Lumsdaine, PL
  • Warren, MA
Copyright, Publisher and Additional Information: © Association for Symbolic Logic 2009. This article has been published in a revised form in The Journal of Symbolic Logic This version is free to view and download for private research and study only. Not for re-distribution, re-sale or use in derivative works.
  • Published (online): September 2009
  • Published: September 2009
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 24 Sep 2019 08:36
Last Modified: 24 Sep 2019 08:36
Status: Published
Publisher: Association for Symbolic Logic
Identification Number:

Share / Export